Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2013, Article ID 201276, 5 pages
http://dx.doi.org/10.1155/2013/201276
Research Article

New Generalized Hyperbolic Functions to Find New Exact Solutions of the Nonlinear Partial Differential Equations

Department of Mathematics, Faculty of Science, Bozok University, 66100 Yozgat, Turkey

Received 2 October 2012; Accepted 30 October 2012

Academic Editor: Anjan Biswas

Copyright © 2013 Yusuf Pandir and Halime Ulusoy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yusuf Pandir and Halime Ulusoy, “New Generalized Hyperbolic Functions to Find New Exact Solutions of the Nonlinear Partial Differential Equations,” Journal of Mathematics, vol. 2013, Article ID 201276, 5 pages, 2013. https://doi.org/10.1155/2013/201276.